The University of Southampton
University of Southampton Institutional Repository

The geometrical factor of spherical radiation sources

The geometrical factor of spherical radiation sources
The geometrical factor of spherical radiation sources
0295-5075
816-822
Landsberg, P.T.
430ba980-a590-4d7c-8c03-9ecf192c21d3
Badescu, V.
3a1a0634-9195-47d7-9c0b-ea6b5f80ea65
Landsberg, P.T.
430ba980-a590-4d7c-8c03-9ecf192c21d3
Badescu, V.
3a1a0634-9195-47d7-9c0b-ea6b5f80ea65

Landsberg, P.T. and Badescu, V. (2000) The geometrical factor of spherical radiation sources. Europhysics Letters, 50 (6), 816-822. (doi:10.1209/epl/i2000-00554-7).

Record type: Article

This record has no associated files available for download.

More information

Published date: 2000

Identifiers

Local EPrints ID: 29492
URI: http://eprints.soton.ac.uk/id/eprint/29492
ISSN: 0295-5075
PURE UUID: 386262b4-b3d1-44b1-8a49-e5db41454947

Catalogue record

Date deposited: 25 Jul 2006
Last modified: 08 Jan 2022 18:56

Export record

Altmetrics

Contributors

Author: P.T. Landsberg
Author: V. Badescu

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of http://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×